... well... how will the risperidone interact with his blood sugars and insulin?
This is what I found on the net:
"Risperdal (risperidone) is a prescription medication used to treat schizophrenia, bipolar disorder, or irritability due to autism. While many Risperdal side effects are merely annoying or bothersome, there are a few side effects of Risperdal that should be taken very seriously. One of these serious side effects is diabetes. Newer "atypical" antipsychotic medications (such as Risperdal) appear to increase the risk of diabetes. Risperdal may also make pre-existing diabetes worse."
Please look at this site as it has allot of information you need to have. There is a posibility that if he was not on Risperdal he may not have diabetes as this may be the cause. I would talk to his doctor to try another pill then check his sugar.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 1 answer
Posted 24 Dec 2010 • 2 answers
Posted 29 Jun 2011 • 1 answer
Posted 13 Jan 2013 • 5 answers
Posted 26 Nov 2014 • 2 answers